# SDR AALA202202014716

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737*
- Aircraft serial: 31257
- Aircraft time: 14,126 hours, 5,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 19C EMERGENCY AISLE LIGHT DETACHED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
